MathSciNet Relay Station
MathSciNet bibliographic data
MR2327439 (2008f:34209) 34K20 (92B20)
Zhang, Qiang; Wei, Xiaopeng; Xu, Jin Delay-dependent global stability results for delayed Hopfield neural networks. Chaos Solitons Fractals 34 (2007), no. 2, 662–668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement